http://dx.doi.org/10.1006/jmaa.1994.1458

">
 

Title

On Phi-Pseudo-Monotonicity And Approximation-Solvability Of Nonlinear Equations

Authors

Authors

R. Verma;L. Debnath

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

J. Math. Anal. Appl.

Keywords

Mathematics, Applied; Mathematics

Abstract

We generalize the results on the approximation-solvability of nonlinear functional equations to the case of phi-pseudo-monotone mappings-a new and rather general class of mappings. An application is considered. (C) 1994 Academic Press, Inc.

Journal Title

Journal of Mathematical Analysis and Applications

Volume

188

Issue/Number

3

Publication Date

1-1-1995

Document Type

Article

Language

English

First Page

732

Last Page

742

WOS Identifier

WOS:A1994PX15000002

ISSN

0022-247X

Share

COinS